| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
05/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced low vaulting and elevated iop.The patient was treated with eye drops and and the problem resolved.Lens remains implanted.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Claim # (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).